MathSciNet Relay Station
MathSciNet bibliographic data
MR819556 58F11 (58F15)
Ledrappier, F.; Young, L.-S. The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin's entropy formula. Ann. of Math. (2) 122 (1985), no. 3, 509–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement